MAUDE Adverse Event Report: ZOLL CIRCULATION, INC ZOLL IVTM ICY CATHETER; CENTRAL VENOUS CATHETER

ZOLL CIRCULATION, INC ZOLL IVTM ICY CATHETER; CENTRAL VENOUS CATHETER
Model Number IC-3893
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not yet received the zoll catheter for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
On (b)(6) 2018 at 1 pm, the thermogard ivtm system was used for patient treatment.After 11 hours of running the thermogard ivtm system, it was observed that the saline fluid level had dropped quickly.The doctor removed the 1st catheter and found it had a leak.The doctor replaced the 1st catheter with a new catheter (2nd) and the system functioned properly.Around 1 am, the thermogard ivtm system alarmed and indicated that an air trap leak was at fault.The doctor and bme turned off the system and cleaned up all the moisture on the airtrap.After cleaning, the system was restarted again, but it did not function.However, the user stated that the system function properly at a later unspecified time.The user reported that the two catheters had a leak.One catheter leaked in one place and the other catheter leaked in two places.No further patient information was provided.No known impact or consequence to patient.Reference mfr reports: 3010617000-2018-00521 (2nd icy catheter) and 3010617000-2018-00522 (thermogard xp console).

Brand Name
ZOLL IVTM ICY CATHETER
Common Device Name
CENTRAL VENOUS CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood avenue
san jose CA 95131
MDR Report Key7489574
Report Number3010617000-2018-00520
Device Sequence Number160372
Product Code NCX
UDI-Device Identifier00849111075510
UDI-Public00849111075510
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIC-3893
Device Catalogue Number8700-0782-14
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2018
Initial Report FDA Received Date05/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1